# SDR MYWA110041

- Difficulty date: April 10, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 25,243 hours, 24,239 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  FWD CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL AND WOULD NOT RESET.   INSTALLED NEW CONTROLLER IN ZONE 2 TEMP ZONE OPS CHECKED GOOD IAW AMM 21-61-83.
